Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 469308, 10 pages
http://dx.doi.org/10.1155/2014/469308
Research Article

Modified Block Pulse Functions for Numerical Solution of Stochastic Volterra Integral Equations

Department of Mathematics, Islamic Azad University, Karaj Branch, Karaj, Iran

Received 13 December 2013; Accepted 22 January 2014; Published 13 March 2014

Academic Editor: Kai Diethelm

Copyright © 2014 K. Maleknejad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Maleknejad, M. Khodabin, and F. Hosseini Shekarabi, “Modified Block Pulse Functions for Numerical Solution of Stochastic Volterra Integral Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 469308, 10 pages, 2014. https://doi.org/10.1155/2014/469308.